Hiroshima Mathematical Journal

Characterizations of BMO by $A_{p}$ Weights and $p$-Convexity

Kwok-Pun Ho

Full-text: Open access


We show that the Lebesgue spaces for defining BMO can be replaced by $p$-convex rearrangement-invariant quasi-Banach function spaces associated with $A_{p}$-weighted measures.

Article information

Hiroshima Math. J., Volume 41, Number 2 (2011), 153-165.

First available in Project Euclid: 24 August 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B35: Function spaces arising in harmonic analysis 46B20: Geometry and structure of normed linear spaces 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Bounded Mean Oscillation $A_{p}$-weight $p$-convexity rearrangement-invariant quasi-Banach function spaces


Ho, Kwok-Pun. Characterizations of BMO by $A_{p}$ Weights and $p$-Convexity. Hiroshima Math. J. 41 (2011), no. 2, 153--165. doi:10.32917/hmj/1314204559. https://projecteuclid.org/euclid.hmj/1314204559

Export citation


  • Bennett, C., and Sharpley, R. Interpolation of Operators, Academic Press, 1988.
  • Dubinski, E., Pelczynski, A., and Rosenthal, P., On Banach spaces $X$ for which $\prod_{2}({\cal L}_{\infty},X)=B({\cal L}_{\infty},X)$, Studia Math. 44, 617-634 (1972).
  • Defant, A., Variants of the Maurey-Rosenthal theorem for quasi Köthe function spaces, Positivity 5, 153-175 (2001).
  • Figiel, T., and Johnson, B., A uniformly convex Banach space which contains no $l_{p}$, Compositio Math. 29, 179-190 (1974).
  • García-Cuerva, J., Factorization of operators and weighted norm inequalities; in Nonlinear Analysis, Function Spaces and Applications (Proceedings of the Spring School held in Roudnice nad Labem), Teubner, Leipzig, 1990 5-41.
  • Grafakos, L. Modern Fourier Analysis, second edition, Springer, 2009.
  • Ho, K.-P., Characterization of BMO in terms of Rearrangement-invariant Banach function spaces, Expo. Math. 27, 363-372 (2009).
  • Ho, K.-P., Littlewood-Paley spaces, Math. Scand. 108, 77-102 (2011).
  • Kalton, N., Peck, N., and Roberts, J. An $F$-space sampler, London Mathematical Society, Lecture Note Series, # 89, Cambridge University Press, Cambridge, (1984).
  • Krivine, L., Théorèmes de factorisation dans les espaces réticulés. (French) Séminaire Maurey-Schwartz 1973-74: Espaces $L^{p}$, applications radonifiantes et géométrie das espaces de Banach, Exp. Nos. 22 et 23, 22pp. Centre de Math., École Polytech., Pairs, 1974.
  • Lindenstrauss, J., and Tzafriri, L. Classical Banach Spaces I and II, Springer, New York, (1996).
  • Montgomery-Smith, S. The Hardy Operator and Boyd Indices, Interaction between Functional analysis, Harmonic analysis, and Probability, Lecture Notes in Pure and Appl. Math., 175, Marcel Dekker, Inc., New York, (1996), 359-364.
  • Okada, S., Ricker, W., and Sánchez Pérez, E. Optimal Domain and Integral Extension of Operators, Birkhäuser, Basel, (2008).